# SDR MWEA98849

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Part number: 9912243219
- Condition: Bent
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORMER BENT AT STATION 965 FROM L26L TO L26R.  MAINTENANCE REMOVED AND REPLACED FORMER.
